A solvable nonlinear reaction-diffusion model

We construct a coupled set of nonlinear reaction-diffusion equations which are exactly solvable. The model generalizes both the Burger equation and a Boltzmann reaction equation recently introduced by Ruijgrok and Wu. © 1995.


Published in:
Physics Letters A, 198, 2, 100-104
Year:
1995
ISSN:
03759601
Note:
Bibos and Fakultät für Physik, Universität Bielefeld, Bielefeld, Germany Centre de Physique Théorique, CNRS-Luminy, Case 907, 13288 Marseille Cedex 9, France
Cited By (since 1996): 1
Export Date: 6 December 2012
Source: Scopus
CODEN: PYLAA
Language of Original Document: English
Correspondence Address: Hongler, M.-O.; Bibos and Fakultät für Physik, Universität Bielefeld, Bielefeld, Germany
Other identifiers:
Scopus: 2-s2.0-43049160462
Laboratories:




 Record created 2013-01-07, last modified 2018-12-03


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)